Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Irregular periods, pain in the stomach. Discolored periods. What is wrong?

Hello, I m 17 years old . My menstrual cycle has always been weird, I can t expect to get it on a certain date like most girls. I do get one every month, but last month and this month it has been extremely weird. I got my period on the 15th last month, lasting 4 days, and then got it again 2 days after I stopped and had it again for another 4 days. This month I have not gotten it at all, on the 10th I was experiencing pains in my stomach along with feeling sick like I was going to throw up when I left for school every morning. I had taken a pregnancy test this past Saturday at 12:30 a.m. , it was negative. Now tonight, I felt sick to my stomach and noticed an unusual orange looking blood when I went to the bathroom. I have no idea what s going on, can you help?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Adolescence is commonly associated with irregular periods and is not unexpected.
It may be part of the normal adolescent menstruation or associated with other conditions
Irregular periods can also be associated with pregnancy as you mentioned, abnormal levels of the hormones thyroid hormone and prolaction, it may be related to physical activity and nutrition. Irregular periods may also be related to a condition called polycystic ovarian syndrome.

It is likely that it is related to adolescence but if you remain concerned, you can have your care giver take you to see a physician for an assessment.

i hope this helps
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor